# SDR SWAA2022020112154

- Difficulty date: October 31, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241CF FWD I/B CORNER DAMAGE WITH LELAMINATION; MRK'D. / REPAIRED FLOOR PANEL 241CF FWD I/B CORNER IAW B737 SRM 53-00-50-SR-0 AND B737 SRM 53-00-50-SR-10 REV 62 STEP 3 (A - G) A 26640
